# SDR DALA14017993357

- Difficulty date: March 23, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 40,256 hours, 5,454 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 43-45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK Y450, FRAMES 43 - 45.  CORROSION REMOVED IAW SRM 51-74-00 .  AND FOUND OUT OF LIMITS IAW SRM 51-31-15, FIG 101.  SEAT TRACK R & R IAW SRM 51-42-11.
